# SDR PCAA9500227

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Hyd Syst
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC PRESSURE INDICATED 1400 PSI IN-FLIGHT.  UPON LANDING, PRESSURE RETURNED TO 3000 PSI.  CLEANED INDICATOR CANNON PLUG.  GROUND RUN CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
